# SDR DALA2022103107042

- Difficulty date: October 27, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 49,101 hours, 22,950 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SHIP 6822 DIRTY SOCK SMELL. CORRECTIVE ACTION: T/S OUND INBD THRU REV OPENING ACT LEAKING ONTO HP AIR ELBOW AND MANIFOLD FOR ACTUATOR ALSO LEAKING. FOUND EVIDENCE OF OIL LEAK FROM TURNING PAS COVCER DOWN ONTO HYD PUMP REQUIRES LK CK OF BORO PLUGS HP AND LP ELBOWS AND RETORQUE OF INLET CONE. REMOVED AND REPLACED ENG NUM 1 INBD THRU REV OPENING MANOFLOD ASSY PER B757 CMM 29-20-03 LEAK CK GOOD. R/R L/I THRUST REVERSER HYDRAULIC ACTUATOR UPPER PER B757 AMM 78-13 LEAK CK OK COWL OPENING ACTUATOR. R/R OIL PRESSURE TRANSMITTER REF LOG 2470539. (2471060)
